# SDR DXTA200400245

- Difficulty date: February 16, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N251QS
- Make and model: Amd FALCON2000
- Aircraft serial: 202
- Aircraft time: 884 hours, 567 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FIFTEEN MINUTES INTO FLIGHT AT FL290, LT WHEEL WELL OVERHEAT LIGHT ILLUMINATED WITH AUDIO FOR 1 SECOND.  TWO MINUTES LATER IT OCCURRED AGAIN, 3 MINUTES LATER LIGHT CAME ON WITH AUDIO FOR APPROXIMATELY 15 SECONDS.  ALL THREE TIMES LIGHT EXTINGUISHED BY ITSELF, PERFORMED EMERGENCY PROCEDURE AND LANDED SAFELY.  ITEM IS UNDER INVESTIGATION.
